# SDR GUUA05210601

- Difficulty date: May 21, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: CA1018100891
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT: 9137 SAQ/FLL DURING APPROACH RT MLG UNSAFE INDICATION. RT LANDING GEAR COLLAPSE BACKWARDS ON LANDING.  FOUND RT MLG DRAG BRACE ATTACH BOLT BROKEN.
